NIST logo

Publication Citation: Identities for Negative Moments of Quadratic Forms in Normal Variables

NIST Authors in Bold

Author(s): Andrew L. Rukhin;
Title: Identities for Negative Moments of Quadratic Forms in Normal Variables
Published: April 15, 2009
Abstract: Two formulae for the central inverse moments of a Quadratic form in normal variables and of the ratio forms are established.  They relate the quadratic form determined by a positive definite matrix to that defined by the inverse matrix.  
Citation: Statistics and Probability Letters
Volume: 79
Issue: 8
Pages: 5 pp.
Keywords: Fractional derivatives; Moment generating function; Multiple hypergeometric function; Ratio of Quadratic forms in normal vectors
Research Areas: Information Technology, Statistics
PDF version: PDF Document Click here to retrieve PDF version of paper (451KB)